MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-3511
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Swelling/ Edema (4577)
Date of Event 09/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: 3009016032 a10012 - gps implant kit v2 4376257 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t 4394472 02-010-01-0235 - logic femoral ps cem left sz 3.5 4495762 204-34-04 - fluted stem extension 40l x 14 mm 4552552 200-02-35 - three peg patella 35mm 4553238 204-70-00 - tibial stem ext.Screw the product associated with the reported event is within the scope of recall z-0021-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ (b)(4).It was reported that approximately 96 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, pain, stiffness, discomfort and weakness which in turn negatively affected patient mobility and quality of life.Patient currently scheduled for a revision surgery in (b)(6) 2024.No further issues or complications were reported.No additional information is available.***serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510(k): k110547.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
FL
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20152325
Report Number1038671-2024-03329
Device Sequence Number8397104
Product Code JWH
UDI-Device Identifier10885862173607
UDI-Public10885862173607
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2023
Device Catalogue Number02-012-44-3511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Initial Report FDA Received Date09/05/2024
Date Device Manufactured11/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown